# SDR SWAA2022022845277

- Difficulty date: December 9, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB; CORROSION AT 3 EA FASTENER HOLES; ON FLOOR TRACK LBL18.24; BS500C T0 13.5' AFT / REPAIRED F.C.B FLOOR TRACK B.S.500C TO 500D IAW ER 18-06255 REV IR AND EA 1-753-33948 REV IR
